# SDR DALA2023032302218

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FOUND OUT SPOILER NO.6 EXTERNAL LOWER SURFACE CRACKED AT 12 INCHES TO IB EDGE AND 12 INCHES TO AFT EDGE. CORRECTIVE ACTION: CRACK REPAIRED ON SPOILER NO.6 EXTERNAL LOWER SURFACE AS PER B767-300 SRM 57-70-01-2R-1 & SRM 51-70-05.RELEASE:121.00-01/31/ 23.RESULT:#1:CRACK SIZE:L X W=3"X0.1", AT 12 " FROM AFT EDGE , 10" FROM I/B EDGE;#2:CRACK SIZE:L X W=0.5"X0.5", AT 18 " FROM AFT EDGE , 8" FROM I/B EDGE. (2682778)
